I have recently been experiencing a dark brown clumpy sort of discharge after intercourse for the past couple of weeks, and it's every time after sex, not just once or twice a month. The discharge lasts for a couple days and then becomes a light period that is very thick. This lasts for about a week and goes back to discharge. After this is over when I have sex again it starts all over. I have the Implanon birth control and have had it since April 2 of 2012. With the Implanon I do not have periods. I had an appointment in November on Friday the 9 and had a pregnancy test done because i was experiencing pregnancy symptoms. The test was negative but that's when the discharge and bleeding started. Like I said it is every time after sex. It usually starts the day after. Can someone help me please??
This condition is called post coital bleeding. It is most commonly seen in vaginal infection like Chlamydia, gonorrhea, vaginal inflammation etc. it could also be due to disease of endometrium that is lining of uterus, polyps (mass) in uterus and cervix, fibroid tumors etc. You should consult an expert nearby for internal examinations.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.